# SDR CA021105005

- Difficulty date: October 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 7,590 hours
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: IC2710
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PUMP STOPPED PUMPING FOLLOWED BY A BOOST PUMP AFT CAUTION LIGHT.
